×

zbMATH — the first resource for mathematics

Signature modulo 16, invariants de Kervaire généralises et nombres caractéristiques dans la K-théorie réelle. (French) Zbl 0462.57012

MSC:
57R20 Characteristic classes and numbers in differential topology
57R15 Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)
57R90 Other types of cobordism
55N15 Topological \(K\)-theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ADAMS J.F ., On the groups J(X) - IV , Topology, 5, 1966 , 21-27. MR 33 #6628 | Zbl 0145.19902 · Zbl 0145.19902 · doi:10.1016/0040-9383(66)90004-8
[2] ANDERSON D. W ., BROWN E.H ., PETERSON F. P ., SU-cobordism, KO-characteristic numbers, and the Kervaire invariant , Ann. Math., 83, 1966 , 54-67. MR 32 #6470 | Zbl 0137.42802 · Zbl 0137.42802 · doi:10.2307/1970470
[3] ANDERSON D. W ., BROWN E. H ., PETERSON F. P ., The structure of the Spin cobordism ring , Ann. Math., 86, 1967 , 271-298. MR 36 #2160 | Zbl 0156.21605 · Zbl 0156.21605 · doi:10.2307/1970690
[4] ANDERSON P. G ., Cobordism classes of squares of orientable manifolds , Ann. Math., 83, 1966 , 47-53. MR 32 #4700 | Zbl 0134.42704 · Zbl 0134.42704 · doi:10.2307/1970469
[5] ATIYAH M. F ., BOTT R ., SHAPIRO A ., Clifford modules , Topology, 3, 1964 , Suppl. 1, 3-38. MR 29 #5250 | Zbl 0146.19001 · Zbl 0146.19001 · doi:10.1016/0040-9383(64)90003-5
[6] ATIYAH M. F ., SINGER I. M ., The index of elliptic operators : III, Ann. Math., 87, 1968 , 546-604. MR 38 #5245 | Zbl 0164.24301 · Zbl 0164.24301 · doi:10.2307/1970717
[7] ATIYAH M. F ., MACDONALD I. G ., Introduction to commutative algebra , Addison-Wesley, Reading, Massachusetts, 1969 . MR 39 #4129 | Zbl 0175.03601 · Zbl 0175.03601
[8] BOREL A ., La cohomologie mod 2 de certains espaces homogènes , Comment. Math. Helv., 27, 1953 , 165-197. MR 15,244h | Zbl 0052.40301 · Zbl 0052.40301 · doi:10.1007/BF02564561 · eudml:139062
[9] BOREL A ., HIRZEBRUCH F ., Characteristic classes and homogeneous spaces , III, Amer. J. Math., 82, 1960 , 491-504. MR 22 #11413 | Zbl 0097.36401 · Zbl 0097.36401 · doi:10.2307/2372795
[10] \?OPEB\?\? \?.\? ., \?A\?APEB\?\? \?.P ., Teop\?\? \?\?ce\? ”Hayka”, Mockba, 1972 .
[11] BOREVICH Z. I. , SHAFAREVICH I.R ., Number theory , Acad. Press, New-York, 1966 . Zbl 0145.04902 · Zbl 0145.04902
[12] BROWDER W ., The Kervaire invariant of framed manifolds and its generalisations , Ann. Math., 90, 1969 , 157-186. MR 40 #4963 | Zbl 0198.28501 · Zbl 0198.28501 · doi:10.2307/1970686
[13] BROWDER W ., Surgery on simply-connected manifolds , Ergebnisse der Math., Band 65, Springer-Verlag, Berlin, Heidelberg, New-York, 1972 . MR 50 #11272 | Zbl 0239.57016 · Zbl 0239.57016
[14] BROWDER W ., Complete intersections and the Kervaire invariant , Lecture Notes Math., 763, 1979 , 88-108. MR 81i:57019 | Zbl 0429.57010 · Zbl 0429.57010
[15] BROWN E. H ., Note on an invariant of Kervaire , Mich. Math. J., 12, 1965 , 23-24. Article | MR 32 #8351 | Zbl 0129.39002 · Zbl 0129.39002 · doi:10.1307/mmj/1028999241 · minidml.mathdoc.fr
[16] BROWN E.H. , PETERSON F.P. , The Kervaire invariant of (8k+2)-manifolds , Amer. J. Math., 88, 1966 , 815-826. MR 34 #6786 | Zbl 0148.17401 · Zbl 0148.17401 · doi:10.2307/2373080
[17] BROWN E.H. , Generalizations of the Kervaire invariant , Ann. Math., 95, 1972 , 368-383. MR 45 #2719 | Zbl 0241.57014 · Zbl 0241.57014 · doi:10.2307/1970804
[18] BROWN E.H. , A product formula for an Arf-Kervaire invariant , Bull. Amer. Math. Soc., 80, 1974 , 873-874. Article | MR 50 #8561 | Zbl 0292.57006 · Zbl 0292.57006 · doi:10.1090/S0002-9904-1974-13549-4 · minidml.mathdoc.fr
[19] \?\?X\?\?A\?\?\? B.M. / BUCHSTABER /, \?\?\?\?\?\?\?\?\? \? \?\?\?\?\?\?\?\?x \?\?\?\?\?\?\?\?\?\?x, \?\?\?\?\?\?\?\?\? \? SU-\?\?\?\?\?\?\? /Projecteurs en cobordismes complexes liés à la SU-théorie/ . \?\?\?\?x\? \?\?\?. \?\?\?\?, 27, 1972 , 231-232. Zbl 0249.57021 · Zbl 0249.57021
[20] CAPPELL S.E. , SHANESON J.L. , Some new four-manifolds , Ann. Math., 104, 1976 , 61-72. MR 54 #6167 | Zbl 0345.57003 · Zbl 0345.57003 · doi:10.2307/1971056
[21] CHERN S.S. , HIRZEBRUCH F. , SERRE J.-P. , On the index of a fibered manifold , Proc. Amer. Math. Soc., 8, 1957 , 587-596. MR 19,441c | Zbl 0083.17801 · Zbl 0083.17801 · doi:10.2307/2033523
[22] CONNER P.E. , FLOYD E.E. , Torsion in SU-bordism , Memoirs Amer. Math. Soc., 60, 1966 . MR 32 #6471 | Zbl 0138.18504 · Zbl 0138.18504
[23] DACCACH J.A. , The signature and the Kervaire invariant as cobordism invariants , Rutgers Univ. Thesis, 1976 .
[24] GUILLOU L. , MARIN A. , Une extension d’un théorème de Rohlin sur la signature , C.R. Acad. Sci., 285, 18 juillet 1977 , 95-98. MR 55 #13440 | Zbl 0361.57018 · Zbl 0361.57018
[25] HIRZEBRUCH F. , Topological methods in algebraic geometry , Springer-Verlag, Berlin, Heidelberg, New-York, 1966 . MR 34 #2573 | Zbl 0138.42001 · Zbl 0138.42001
[26] HIRZEBRUCH F. , NEUMANN W. , KOCH S.S. , Differentiable manifolds and quadratic forms , Marcel Dekker, New-York, 1971 . Zbl 0226.57001 · Zbl 0226.57001
[27] HONDA T. , Formal groups and zeta-functions , Osaka J. Math., 5, 1968 , 199-213. MR 40 #2683 | Zbl 0169.37601 · Zbl 0169.37601
[28] HUSEMOLLER D. , Fibre bundles , McGraw-Hill, New-York etc, 1966 . MR 37 #4821 | Zbl 0144.44804 · Zbl 0144.44804
[29] JONES L.P. , The image of the signature homomorphism for symplectic cobordism , Trans. Amer. Math. Soc., 240, 1978 , 253-262. MR 58 #13089 | Zbl 0388.57012 · Zbl 0388.57012 · doi:10.2307/1998817
[30] KERVAIRE M.A. , MILNOR J.W. , On 2-spheres in 4-manifolds , Proc. Nat. Acad. Sci. USA, 47, 1961 , 1651-1657. MR 24 #A2968 | Zbl 0107.40303 · Zbl 0107.40303 · doi:10.1073/pnas.47.10.1651
[31] KERVAIRE M.A. , MILNOR J.W. , Groups of homotopy spheres , I, Ann. Math., 77, 1963 , 504-537. MR 26 #5584 | Zbl 0115.40505 · Zbl 0115.40505 · doi:10.2307/1970128
[32] LANDWEBER P.S. , The signature of symplectic and self-conjugate manifolds , Lecture Notes Math., 741, 1979 , 461-472. MR 81c:57037 | Zbl 0419.57008 · Zbl 0419.57008
[33] MILNOR J.W. , The Steenrod algebra and its dual , Ann. Math., 67, 1958 , 150-171. MR 20 #6092 | Zbl 0080.38003 · Zbl 0080.38003 · doi:10.2307/1969932
[34] MILNOR J.W. , Morse theory , Princeton Univ. Press, Princeton, New-Jersey, 1963 . MR 29 #634 | Zbl 0108.10401 · Zbl 0108.10401
[35] MILNOR J.W. , Spin structures on manifolds . Enseignement Math., 9, 1963 , 198-203. MR 28 #622 | Zbl 0116.40403 · Zbl 0116.40403
[36] MILNOR J.W. , On the Stiefel-Whitney numbers of complex manifolds and spin-manifolds , Topology, 3, 1965 , 223-230. MR 31 #5207 | Zbl 0132.19601 · Zbl 0132.19601 · doi:10.1016/0040-9383(65)90055-8
[37] MILNOR J.W. , STASHEFF J.D. , Characteristic classes , Princeton Univ. Press, Princeton, New-Jersey, 1974 . MR 55 #13428 | Zbl 0298.57008 · Zbl 0298.57008
[38] MORITA S. , The Kervaire invariant of hypersurfaces in complex projective spaces , Comment. Math. Helv., 50, 1975 , 403-419. MR 52 #6756 | Zbl 0322.57012 · Zbl 0322.57012 · doi:10.1007/BF02565759 · eudml:139632
[39] MOSHER R.E. , TANGORA M.C. , Cohomology operations and applications in homotopy theory , Harper & Row, New-York, Evanston, London, 1968 . MR 37 #2223 | Zbl 0153.53302 · Zbl 0153.53302
[40] \?A\?\?\?A\?\?\? \?.\? , (Nadiradze) \?\?\?\?\?\?\?\? \?\? \?\?\?\?\?\?\?\?\?\?\?x \?\?\?\?\?\? \? \?x \?\?\?\?\?\?\?\?\?\? \? \?\?\?\?\?\? \?\?\?\?\?\?\?\?\?\?\? (Involutions sur les variétés de Stong et leurs applications dans la théorie des cobordismes) . \?\?\?\?x\? \?\?\?. \?\?\?\?, 35, 1980 , 206-209. Zbl 0445.57021 · Zbl 0445.57021
[41] NOVIKOV S.P. , Pontrjagyn classes, the fundamental group and some problems of stable algebra . Essays on topology and related topics, Mém. dédié à G. de Rham, Springer-Verlag, Berlin, Heidelberg, New-York, 1970 , 147-155. MR 42 #3804 | Zbl 0199.58401 · Zbl 0199.58401
[42] \?\?A\?\?\? \?.\?. , \?\?\?\?\?\?\?\?\? SU-\?\?\?\?\?\?\?\?\?\?\?\?. \?\?\?. \?\?\?\?\?\?\? , 13, 1973 , 97-102.
[43] OSHANIN S.D. , The signature of SU-manifolds , Math. notes, 13, 1973 , 57-60. MR 49 #3999 | Zbl 0268.57015 · Zbl 0268.57015 · doi:10.1007/BF01093630
[44] OCHANINE S. , Signature et invariants de Kervaire généralisés , C.R. Acad. Sci., 285, série A, 1977 , 211-213. MR 56 #16645 | Zbl 0361.57016 · Zbl 0361.57016
[45] OCHANINE S. , Formules ”à la Hirzebruch” pour les invariants de Kervaire généralisés , C.R. Acad. Sci., 289, série A, 1979 , 487-490. MR 80k:55055 | Zbl 0424.57012 · Zbl 0424.57012
[46] \?\?X\?\?\? B.A. / ROKHLIN /, \?\?\?\?\? \?\?\?\?\?\?\?\?\?\? \? \?\?\?\?\?\? \?\?\?\?\?\?x\?\?\?\?\?x \?\?\?\?\?\?\?\?\?\?\?\? / Nouveaux résultats dans la théorie des variétés de dimension quatre . \?\?\?\?. AH CCCP, 84, 1952 , 221-224.
[47] \?\?X\?\?\? B.A. , \?\?\?\?\?\?\?\?\?\?\?\?\?\? \?\?\?\?\?\?\?\? \?\?\?\?\?\?\? . \?\?\?\?\?. \? \?\?\?\?., 6, 1971 , 62-64. · Zbl 0215.36003
[48] ROKHLIN V.A. , Proof of the Gudkov’s hypothesis , Func. Anal. and Appl., 6, 1972 , 136-138. Zbl 0259.14010 · Zbl 0259.14010 · doi:10.1007/BF01077517
[49] SCHWARTZ J.T. , Differential geometry and topology , Notes on Math. and its Appl., New-York, 1968 . Zbl 0187.45006 · Zbl 0187.45006
[50] \?\?apeb\?\? \?.P. , Ochob\(att\) a\(att\)\? re\?pa\?\?ecko\? \?eometp\?\? . Hayka, Mockba, 1972 .
[51] SHAFAREVICH I.R. , Basic algebraic geometry , Springer-Verlag, Berlin, Heidelberg, New-York, 1974 . MR 51 #3163 | Zbl 0284.14001 · Zbl 0284.14001
[52] STONG R.E. , Notes on cobordism theory , Princeton Univ. Press, Princeton, New-Jersey, 1968 . MR 40 #2108 | Zbl 0181.26604 · Zbl 0181.26604
[53] SZCZARBA R.H. , On tangent bundles of fibre spaces and quotient spaces , Amer. J. Math., 86, 1964 , 685-697. MR 30 #2522 | Zbl 0151.31703 · Zbl 0151.31703 · doi:10.2307/2373152
[54] WALL C.T.C. , Addendum to a paper of Conner and Floyd , Proc. Camb. Phil. Soc., 62, 1966 , 171-175. MR 32 #6472 | Zbl 0138.18601 · Zbl 0138.18601
[55] WHITEHEAD G.W. , Recent advances in homotopy theory , Amer. Math. Soc. Regional conference series in Math., n^\circ 5, 1970 . MR 46 #8208 | Zbl 0217.48601 · Zbl 0217.48601
[56] WOOD J. , Removing handles from non-singular algebraic hypersurfaces in CPn+1 , Invent. Math., 31, 1975 , 1-3. MR 52 #9253 | Zbl 0313.57022 · Zbl 0313.57022 · doi:10.1007/BF01389862 · eudml:142352
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.